MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" BIFUSE EXT SET W/MICROCLAVE® CLEAR, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" BIFUSE EXT SET W/MICROCLAVE® CLEAR, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC33368
Medical Device Problem Codes Crack (1135); Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.Distributor details: (b)(4).
 
Event or Problem Description
An event involving a 6" bifuse ext set w/microclave® clear, 2 clamps, rotating luer reported that the patient was receiving tpn through a central line when the mother noticed that the total parenteral nutrition (tpn) had become disconnected from both the central line and the y-connector.The line connector was found to be cracked.Patient needed to be started on dextrose fluids immediately as is tpn dependent.There was patient involvement and unknown harm/adverse event reported.
 
Additional Manufacturer Narrative
The reported complaint of a disconnection could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.

Brand Name
6" BIFUSE EXT SET W/MICROCLAVE® CLEAR, 2 CLAMPS, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24412225
Report Number9617594-2026-00164
Device Sequence Number20302964
Product Code FMG
UDI-Device Identifier00887709038141
UDI-Public(01)00887709038141(17)300901(10)14604067
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33368
Device Lot Number14604067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEXTROSE FLUID, UNK MFR; TPN, UNK MFR
Patient SexUnknown